# SDR AALA20041173

- Difficulty date: December 1, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 20 THROUGH 24AB INOPERATIVE.  REPLACED BATTERY PACK AT M737 FOR SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 20 THROUGH 24AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
